Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Is long term usage of an expired lubricant a concern?

Hello, I bought 3 (or 3 and a half) years ago a durex play lube and have been using it sometimes with my girlfriend since then. I didn t know it was supposed to be used within 3 months from first opening. We even used it after its expiration date which was approximately one year ago. I also applied it directly on my penis sometimes when I was masturbating. We haven t noticed any skin infection or irritatgion. What could happen to us?
Tue, 13 Mar 2018
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
May 2017
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Although, you have not any reaction to condom material but it is not advisable to use expired condom. So avoid expired condom use, it is not at all recommended.

Condom has an expiry of 2 to 3 years so buy it after checking the expiry.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Parth Goswami
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor